Cross Reference Down

Campanelli, L (2022). A Statistical Cryptanalysis of the Beale Ciphers. Preprint.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Campanelli, L (2022). On the Euclidean distance statistic of Benford’s law. Communications in Statistics - Theory and Methods, pp. 1-24. DOI:10.1080/03610926.2022.2082480}. View Complete Reference Online information Works that this work references Works that reference this work
Campanelli, L (2022). Testing Benford's Law: from small to very large data sets. Preprint submitted to Spanish Journal of Statistics. DOI:10.13140/RG.2.2.19884.95363. View Complete Reference No online information available Works that this work references Works that reference this work
Cho, WKT and Gaines, BJ (2007). Breaking the (Benford) law: Statistical fraud detection in campaign finance. American Statistician 61(3), pp. 218-223. ISSN/ISBN:0003-1305. DOI:10.1198/000313007X223496. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Morrow, J (2014). Benford’s Law, Families of Distributions and a Test Basis. Center for Economic Performance Discussion Paper No 1291. View Complete Reference Online information Works that this work references Works that reference this work
Wase, V (2020). Benford’s law in the Beale ciphers. Cryptologia 45(3), pp. 282-286. DOI:10.1080/01611194.2020.1821409. View Complete Reference Online information Works that this work references Works that reference this work